I stopped taking the pill on the 1st August. I had my usual "period" or withdrawal bleed. For the past week I have occasionally been feeling nauseas and have had sore breasts which I expected.
However, I am also having cramps in my lower abdomen. I thought it was ovulation pain but it has been going on for a week now.
Is this normal or should I see my dr? I'm assuming it's just my body regulating itself after 7 years... But I'm not sure?
Ps I'm not pregnant I have done a test.
+ Reply to Thread
Results 1 to 1 of 1
19-08-2014 15:33 #1
Pain after stopping the pill
By maybebaby25 in forum Conception issues & ttcReplies: 2Last Post: 17-12-2013, 23:26
By Simstace in forum IntroductionsReplies: 1Last Post: 27-10-2013, 11:42
By jazzybaby in forum General Parenting Tips, Advice & ChatReplies: 1Last Post: 13-10-2013, 15:44
ProSwimProSwim Rostrevor runs learn to swim classes for children and adults. Lessons are run during the Summer months ...
LATESTToilet training: when is the best time to start?Why it is OK for your child to be differentWhat is a blessing way? How is it different to a baby shower?
POPULARWhen can I start giving chores to my children?New baby nursery checklist – a guide to newborn essentialsWhat to pack for labour and hospital – a checklist
FORUMS - chatting now ...
Dr Antony Lighten - Appreciation threadpregnancy and babies through IVF
Funniest thing your kid has said to youGeneral Chat
Rude 10 year old. Ideas?General Chat
Egg/donor code discussion - South AfricaEgg Donation
Happiness thread.General Chat
Awesome Mums of Autistic kids-how many of us are there (#3)????????Parents of Children with Special Needs
Support out there? ED issues, ttcMale Infertility Issues